# SDR REXA2015021800240

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 22,496 hours, 19,974 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fitting
- Condition: Faulty
- Location: Cabin Seat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7B WILL NOT STAY UP & LOCKED BLOCKING EXIT DOOR.  DEFERRED SEAT 7B IAW MEL 25-21-01 CAT D IAW CONTROL 000618 PLACARD INSTALLED ETERED INTO MM02 M PROCEDURES.  R & R SEAT 7B BACK PIVOT FITTING WITH SERVICE ASSEMBLY IAW CMM 25-21-38.  OPERATIONS CHECKED GOOD THIS CLEARS DM 000618.  PLACARD IS REMOVED MM02 UPDATED.
